# SDR DALA2016072605567

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT THE HORIZONTAL STABILIZER ACTUATOR.  END PLAY ON HORIZONTAL STAB ACTUATOR ASSEMBLY END PLAY IS 0.041.  REPLACEMENT OF HORIZONTAL STABILIZER JACK SCREW IS ACCOMPLISHED UNDER CARD 2742-4540 JOB 00-0002.
